Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 82, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 29, 2014, 8:25 PM CDT for Kenosha County, Racine County, Waukesha County, Wisconsin. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2014, 8:25 PM CDT (01:25 UTC)
- Expired
- Jul 29, 2014, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:49 PM CDT | TSTM WND DMG | 1 Wsw Salem, WI | SEVERAL TREES DOWN FROM JUST EAST OF SILVER LAKE SOUTHWARD TO CAMP LAKE. ONE TREE DOWN ON A CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
530
WUUS53 KMKX 300125
SVRMKX
WIC059-101-133-300215-
/O.NEW.KMKX.SV.W.0082.140730T0125Z-140730T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
825 PM CDT TUE JUL 29 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 915 PM CDT
* AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BIG BEND...
OR NEAR WIND LAKE...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WATERFORD NORTH AROUND 830 PM CDT.
ROCHESTER AROUND 835 PM CDT.
EAGLE LAKE AND BROWNS LAKE AROUND 840 PM CDT.
UNION GROVE AROUND 845 PM CDT.
PADDOCK LAKE...CAMP LAKE AND SILVER LAKE AROUND 855 PM CDT.
PLEASANT PRAIRIE AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...WATERFORD...SALEM...NORTH CAPE AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 8817 4289 8832 4295 8809 4294 8809
4291 8807 4284 8807 4284 8803 4249 8786
4250 8817
TIME...MOT...LOC 0124Z 342DEG 36KT 4286 8820
HAIL...0.88IN
WIND...60MPH
$$
GEHRING4 follow-up statements
157
WWUS53 KMKX 300141
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT TUE JUL 29 2014
WIC059-101-133-300215-
/O.CON.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
RACINE WI-KENOSHA WI-WAUKESHA WI-
841 PM CDT TUE JUL 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN RACINE...KENOSHA AND SOUTHEASTERN WAUKESHA COUNTIES...
AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAGLE LAKE...
OR NEAR UNION GROVE...MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN IN WAUKESHA
AND A PORTION OF A ROOF REMOVED FROM A HOME.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
PADDOCK LAKE...CAMP LAKE AND SILVER LAKE AROUND 855 PM CDT.
PLEASANT PRAIRIE AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...WATERFORD...SALEM...NORTH CAPE AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 8817 4289 8832 4295 8809 4294 8809
4291 8807 4284 8807 4284 8803 4249 8786
4250 8817
TIME...MOT...LOC 0140Z 342DEG 36KT 4270 8813
HAIL...<.75IN
WIND...70MPH
$$
GEHRING333
WWUS53 KMKX 300152
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CDT TUE JUL 29 2014
WIC133-300159-
/O.CAN.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
WAUKESHA WI-
852 PM CDT TUE JUL 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4250 8817 4284 8830 4284 8803 4249 8786
TIME...MOT...LOC 0149Z 342DEG 36KT 4261 8809
$$
WIC059-101-300215-
/O.CON.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
RACINE WI-KENOSHA WI-
852 PM CDT TUE JUL 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN RACINE AND KENOSHA COUNTIES...
AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PADDOCK
LAKE...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH TO 70 MPH WIND GUSTS.
SOURCE...TREE AND ROOF DAMAGE WAS REPORTED EARLIER IN WAUKESHA.
STRONG WINDS WERE REPORTED EARLIER IN BIG BEND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CAMP LAKE AROUND 855 PM CDT.
PLEASANT PRAIRIE AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...WATERFORD...SALEM...NORTH CAPE AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIND DAMAGE.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4250 8817 4284 8830 4284 8803 4249 8786
TIME...MOT...LOC 0149Z 342DEG 36KT 4261 8809
HAIL...<.75IN
WIND...60MPH
$$
GEHRING910
WWUS53 KMKX 300159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT TUE JUL 29 2014
WIC101-300208-
/O.CAN.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
RACINE WI-
859 PM CDT TUE JUL 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RACINE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. THERE
HAVE BEEN NO REPORTS OF SEVERE WEATHER IN RACINE COUNTY THUS FAR.
LAT...LON 4250 8817 4261 8821 4261 8819 4267 8819
4267 8795 4249 8786 4249 8792
TIME...MOT...LOC 0158Z 339DEG 31KT 4256 8805
$$
WIC059-300215-
/O.CON.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
KENOSHA WI-
859 PM CDT TUE JUL 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR KENOSHA COUNTY...
AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PADDOCK
LAKE...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
KENOSHA COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SALEM AND
BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8817 4261 8821 4261 8819 4267 8819
4267 8795 4249 8786 4249 8792
TIME...MOT...LOC 0158Z 339DEG 31KT 4256 8805
HAIL...<.75IN
WIND...60MPH
$$
GEHRING513
WWUS53 KMKX 300213
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT TUE JUL 29 2014
WIC059-300222-
/O.EXP.KMKX.SV.W.0082.000000T0000Z-140730T0215Z/
KENOSHA WI-
913 PM CDT TUE JUL 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY WILL EXPIRE AT
915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4250 8817 4261 8821 4261 8819 4267 8819
4267 8795 4249 8786 4249 8792
TIME...MOT...LOC 0211Z 342DEG 36KT 4256 8805
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:31 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 29, 3:31 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT TUE JUL 29 2014 .TONIGHT...FORECAST CONFIDENCE MEDIUM. A MID LEVEL SHORTWAVE ROTATING AROUND A STATIONARY CLOSED UPPER LOW CENTERED OVER JAMES BAY IS OVER NORTHERN WI AT 3 PM THIS AFTERNOON AND WILL CONTINUE TO MAKE ITS WAY SOUTHWARD THROUGH SOUTHERN WI EARLY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN RESPONSE TO THIS SHORTWAVE. LATEST RAP SOUNDINGS ARE NOW SHOWING ONLY AROUND 200 J/KG OF CAPE TO WORK WITH...ALONG WITH WEAK SHEAR AND MODERATE OMEGA AROUND 7 PM AT MADISON. THE HRRR AND WRF-ARW MODELS AGREE THAT IS THE PEAK TIME OF CONVECTION FOR OUR AREA. OTHERWISE...THERE WILL BE SOME SCATTERED SHOWERS AND A FEW THUNDERSTORMS FROM NOW THROUGH LATE EVENING. THERE COULD BE SOME SMALL HAIL OUT OF THE STRONGER CELLS AND WE WILL HAVE TO WATCH FOR THE ONE OR TWO CELLS THAT MIGHT PRODUCE 1 INCH HAIL THIS EVENING. GUSTY WINDS UP TO AROUND 35 MPH WILL BE POSSIBLE WITH THESE SHOWERS AS WELL. SHOWER ACTIVITY WILL DWINDLE AFTER MIDNIGHT IN THE WAKE OF THE SHORTWAVE. LOWS ARE EXPECTED IN THE MID 50S. LIGHT WINDS AND RAINFALL COULD LEAD TO SOME PATCHY LIGHT FOG TONIGHT. .WEDNESDAY...FORECAST CONFIDENCE MEDIUM. THE UPPER LOW WILL REMAIN STATIONARY AND ANOTHER SHORTWAVE IS EXPECTED TO DROP DOWN THROUGH THE STATE ONCE AGAIN IN THE AFTERNOON. THIS ONE LOOKS A LITTLE DRIER WITH LESS INSTABILITY...SO I AM EXPECTING ANY POP-UP SHOWERS TO BE MORE SCATTERED IN NATURE. THUS...KEPT LOWER POPS INSTEAD OF RAISING THEM TO LIKELY. MAX TEMPS SHOULD BE SIMILAR TO THOSE TODAY...IN THE UPPER 70S INLAND FROM THE LAKE. THE OVERNIGHT SHORTWAVE WILL USHER IN MORE NORTHERLY WINDS WEDNESDAY MORNING SO A LAKE BREEZE IS A SURE BET. INLAND AREAS WILL KEEP THE NORTHWESTERLY WINDS THROUGH THE DAY. .SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. WED NIGHT...FORECAST CONFIDENCE HIGH REGION CAUGHT BETWEEN SHORT WAVE RIDING 250 MB SPEED MAX THAT PASSES TO THE NORTHEAST AND EAST AS IT ROTATES AROUND NEARLY-STATIONARY UPPER LOW WOBBLING NEAR JAMES BAY ...AND SHEARED VORTICITY ON THE WESTERN PERIPHERY OF MID-UPPER LEVEL CYCLONIC FLOW THROUGH THE DAKOTAS AND IOWA. BEST FORCING AND INSTABILITY STAY CLOSE TO EASTERN SHORT WAVE...BUT SOME OMEGA MOVES ACROSS NORTHEAST HALF OF CWA WED EVENING. ALSO SOME BRIEF FORCING FOR ASCENT WITH WEAK UPPER LEVEL DIVERGENCE WITH RIGHT ENTRANCE REGION OF THE JET MAX PASSING THROUGH....THOUGH NAM IS EARLIER THAN GFS WITH THIS FEATURE. WILL KEEP SLIGHT CHANCE POPS IN THE EARLY EVENING IN ALL BUT THE FAR SW...AND LINGER BETWEEN 03Z AND 06Z IN THE NE HALF OF CWA. DECOUPLING WITH DIMINISHING CLOUD COVER AFTER 06Z WILL ALLOW LOWS TO COOL INTO THE MID-UPPER 50S. THURSDAY AND THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM YET ANOTHER SHORT WAVE DROPS THROUGH MAINLY THE NORTHEAST PORTION OF THE STATE...BUT SOME WEAK 850 MB WARM AIR ADVECTION/CONVERGENCE CROSSES SRN WI AHEAD OF THE WAVE THURSDAY AFTERNOON...UNDER COOLING 500 MB TEMPERATURES. RESULTING FORCING AND INSTABILITY DURING PEAK HEATING BRINGS ANOTHER ROUND OF SHOWERS AND POSSIBLE THUNDERSTORMS...WHICH WILL BE MORE LIKELY IF MORE MOIST SFC DEW POINTS ON NAM PAN OUT WITH SFC BASED CAPE RISING TO NEAR 900 J/KG. TIMING OF CLOUDS AND PCPN WILL AFFECT HIGH TEMPERATURES BUT GIVEN 925 MB TEMPS OF 20C TO 21C WEST AND 19C TO 20C EAST AND WESTERLY GRADIENT WIND...EVEN THOUGH UNDER 10 KNOTS...STRONG ENOUGH TO HOLD OFF LAKE BREEZE UNTIL MID-LATE AFTERNOON SHOULD SEE HIGHS CLIMB INTO THE MID TO UPPER 70S EAST AND UPPER 70S TO LOWER 80S WEST. WILL CARRY SOME CHANCE POPS INTO THE EVENING DUE TO MODEL DIFFERENCES FOR POSITION OF WEAK SURFACE TROUGH WITH THE GFS AND ECMWF LAYING IT OVER THE NRN CWA WITH SOME SFC CONVERGENCE THEN SLOWLY WASH IT OUT OVERNIGHT. FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM MORE POTENT SHORT WAVE TROUGH MOVES THROUGH WI FRIDAY AFTERNOON/EVENING...GIVING THE BEST CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS FOR THE WEEK. WHILE ALL OF SRN WISCONSIN SHOULD SEE SOME PRECIPITATION...THE MODELS ARE FOCUSING THE STRONGEST FORCING OVER THE EASTERN HALF OF THE CWA SO WILL KEEP LIKELY POPS GOING THERE. SECONDARY SHORT WAVE...OF VARYING STRENGTH AMONG THE MODELS...MOVES THROUGH AROUND/AFTER MIDNIGHT SO WILL GO WITH SLIGHT CHANCE/CHANCE POPS FOR THE ENTIRE NIGHT. .LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM UPPER TROUGH AXIS SLOWLY PUSHES EAST FROM THE VICINITY OF LAKE MICHIGAN...BUT SHORT WAVE ENERGY STILL AFFECTING SRN WI SATURDAY...EITHER IN THE FORM OF A LINGERING BROAD CIRCULATION AS DEPICTED ON THE GFS AND GEM...OR A TRAILING WEAKER SHORT WAVE IN THE ECMWF. WILL KEEP SLIGHT CHANCE/CHANCE POPS ON SATURDAY WITH THE HIGHER POPS OVER THE SOUTHEAST. STILL UNDER CYCLONIC FLOW INTO SATURDAY EVENING BUT DRIER AIR MOVING IN WITH HIGH PRESSURE SHORT WAVE RIDGING BUILDING IN FOR OVERNIGHT INTO SUNDAY. PRECIPITATION CHANCES BEGIN TO RISE WITH TROUGH DIGGING INTO THE EASTERN GREAT LAKES AS UPPER FLOW BUCKLES IN RESPONSE TO RE-DEVELOPING WESTERN RIDGE. && .AVIATION/00Z TAFS/... A VFR PERIOD IS EXPECTED. LOOK FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHERN WI FROM LATE AFTERNOON THROUGH MID TO LATE EVENING. GUSTY WINDS UP TO 35 MPH AND BRIEFLY REDUCED VSBYS AND CIGS WOULD ACCOMPANY ANY CONVECTION. SMALL HAIL IS A POSSIBILITY AS WELL. && .MARINE... THE SOUTHEAST WINDS IN THE NEARSHORE WILL VEER BACK TO THE WEST TONIGHT. THE WINDS WILL ONCE AGAIN BECOME ONSHORE ON WEDNESDAY AS A WEAK FRONT SAGS SOUTH ACROSS THE LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Jul 29, 3:47 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CDT TUE JUL 29 2014 WIZ046-047-051-052-056>060-062>072-302100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 347 PM CDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT SOUTHERN WISCONSIN LATE THIS AFTERNOON AND EVENING...WITH SOME PRODUCING PRODUCING SMALL HAIL...AS WEAK LOW PRESSURE PASSES ACROSS THE WESTERN GREAT LAKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE ARE SMALL CHANCES FOR DAYTIME THUNDERSTORMS WEDNESDAY THROUGH SATURDAY...AND AGAIN NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-302100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 PM CDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS OF SOUTHERN WISCONSIN LATE THIS AFTERNOON AND EVENING...WITH SOME STORMS PRODUCING SMALL HAIL...AS WEAK LOW PRESSURE PASSES ACROSS THE WESTERN GREAT LAKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE ARE SMALL CHANCES FOR DAYTIME THUNDERSTORMS WEDNESDAY THROUGH SATURDAY...AND AGAIN NEXT MONDAY AND TUESDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 29, 5:41 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT TUE JUL 29 2014
WIZ046-056-057-292315-
MARQUETTE-SAUK-COLUMBIA-
541 PM CDT TUE JUL 29 2014
...A STRONG THUNDERSTORM WILL AFFECT MARQUETTE...SAUK...COLUMBIA
COUNTIES...
AT 540 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF PORTAGE...
MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM AS WELL AS WIND GUSTS UP
TO 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...LAKE WISCONSIN...LODI...POYNETTE...RIO...
ARLINGTON...WYOCENA...HARMONY GROVE AND INTERSTATE 90/94 INTERCHANGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4345 8920 4329 8939 4329 8949 4351 8977
4364 8962 4364 8960
TIME...MOT...LOC 2240Z 310DEG 22KT 4353 8961
JTSSpecial weather statement, Jul 29, 5:52 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT TUE JUL 29 2014
WIZ052-292315-
SHEBOYGAN-
552 PM CDT TUE JUL 29 2014
...A STRONG THUNDERSTORM WILL AFFECT SHEBOYGAN...
AT 551 PM CDT...A STRONG THUNDERSTORM WAS OVER ST ANNA...OR 15 MILES
NORTHWEST OF PLYMOUTH...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM AS WELL AS WIND GUSTS OF
UP TO 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...ELKHART LAKE...
GREENBUSH...WALDO...GLENBEULAH...JOHNSONVILLE AND HAVEN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4366 8795 4382 8816 4389 8816 4389 8778
4387 8773 4385 8773
TIME...MOT...LOC 2251Z 310DEG 22KT 4394 8812
JTSSpecial weather statement, Jul 29, 6:40 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT TUE JUL 29 2014
WIZ052-060-300015-
OZAUKEE-SHEBOYGAN-
640 PM CDT TUE JUL 29 2014
...A STRONG THUNDERSTORM WILL AFFECT OZAUKEE...SHEBOYGAN COUNTIES...
AT 639 PM CDT...A STRONG THUNDERSTORM WAS NEAR OOSTBURG...OR NEAR
SHEBOYGAN FALLS...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT WASHINGTON...PLYMOUTH...SHEBOYGAN FALLS...OOSTBURG...BELGIUM...
CEDAR GROVE...RANDOM LAKE...CASCADE...ADELL...WALDO...GIBBSVILLE...
HINGHAM AND HARRINGTON BEACH ST PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4356 8779 4349 8779 4346 8780 4338 8787
4367 8806 4377 8785 4365 8773
TIME...MOT...LOC 2339Z 328DEG 25KT 4366 8791
JTSLocal storm report, Jul 29, 6:42 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 PM CDT TUE JUL 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL PLYMOUTH 43.75N 87.97W
07/29/2014 E0.50 INCH SHEBOYGAN WI PUBLIC
DIME SIZED HAIL REPORTED IN PLYMOUTH ALONG WITH HEAVY
RAIN AND LIGHTNING.
&&
SCHULTZSpecial weather statement, Jul 29, 8:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT TUE JUL 29 2014
WIZ065-071-300145-
WAUKESHA-RACINE-
820 PM CDT TUE JUL 29 2014
...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...RACINE...
AT 819 PM CDT...A STRONG THUNDERSTORM WAS OVER BIG BEND...OR NEAR
MUSKEGO...MOVING SOUTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
WIND LAKE AND WATERFORD NORTH AROUND 825 PM CDT.
ROCHESTER AROUND 830 PM CDT.
EAGLE LAKE AND BROWNS LAKE AROUND 835 PM CDT.
UNION GROVE AROUND 840 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KANSASVILLE...
WATERFORD...NORTH CAPE AND BURLINGTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4265 8825 4284 8831 4285 8831 4295 8835
4302 8812 4294 8807 4284 8807 4284 8806
4282 8806 4267 8800 4267 8818 4265 8819
TIME...MOT...LOC 0119Z 338DEG 43KT 4290 8819
GEHRINGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:20 PM CDT | Special Weather Statement | MKX | Waukesha | 25 min |
| Jul 29, 9:11 PM CDT | Special Marine Warning | MKX | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.